Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Luteinizing Hormone

123

Ok, I see you are depressed about your CTS and TTS, not about the low iron result. I understand.

If you are depressed, you should get some help, like prozac for that. If you can maintain a positive outlook, it can givve you hope, and new ideas and energy to find a solution to your problems.


Horny Bastard

Originally Posted by mravg

Ok, I see you are depressed about your CTS and TTS, not about the low iron result. I understand.

If you are depressed, you should get some help, like prozac for that. If you can maintain a positive outlook, it can givve you hope, and new ideas and energy to find a solution to your problems.

Antidepressants downregulate receptors in the brain making them useless after ~2 weeks. I have Wellbutrin, and Tramadol, 2 variants of antidepressants and am I happy or even remotely close to happy, no. I just wish it was all over. I’ve thought about suicide, and I know I’m unable to do it… but I just wish one night I didn’t wake up the next morning.

I’m exhausted every possibility into fixing CTS and TTS w/o surgery. There’s a reason for it, and surgery is NOT the answer. I’ve had doctors just give up on me and pass me along… It’s done man… I’m fucked.

Do you know how depressing it is to watch your hand shake as you grab a doughnut hole? I’m going to stop typing in a few days… even though the computer is my life…

plastikos, sure you are free to feel miserably about things you can’t change consciously. You are in good (and numerous) company :P

I obtained a prescription drug via non prescription methods, and it is correcting the TTS and CTS in a matter of a week. If I stop taking it, I will go back to suffering. How do I explain this to a doctor without him thinking I’m crazy?

Top
123

All times are GMT. The time now is 05:32 AM.